# SDR CALA2018120202463

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N27957
- Make and model: Boeing 787-9
- Aircraft serial: 36409
- Aircraft time: 15,846 hours, 1,477 cycles
- Engine: GENX1B7475
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENG HIGH VIBRATION 7.0. OPERATED AT 66 N1  VIB 2.0. REVIEW OF CMC NIL EXCEEDANCES RECORDED REF CREW REPORT AIRCAFT WAS OPERATING IN ICING CONDITIONS. REF.FTD 71-13002. NIL MSG NOTED HI VIBRATION NOTED. INSPECTION CARRIED OUT AS PER AMM G71-00-00-3A-280A NIL DEFECTS NOTED ENGINE GRD RUN CARRIED OUT L & R ENGINES ALL PARAMETERS AND INDICATIONS NORMAL NIL VIBRATION.
